AMS Bookstore LOGO amslogo
Return to List  Item: 1 of 1   
Geometric Wave Equations
Jalal Shatah, New York University-Courant Institute of Mathematical Sciences, NY, and Michael Struwe, Eidgenössische Technische Hochschule-Zentrum, Zurich, Switzerland
A co-publication of the AMS and the Courant Institute of Mathematical Sciences at New York University.

Courant Lecture Notes
2000; 138 pp; softcover
Volume: 2
ISBN-10: 0-8218-2749-9
ISBN-13: 978-0-8218-2749-9
List Price: US$28
Member Price: US$22.40
Order Code: CLN/2
[Add Item]

This volume contains notes of the lectures given at the Courant Institute and a DMV-Seminar at Oberwolfach. The focus is on the recent work of the authors on semilinear wave equations with critical Sobolev exponents and on wave maps in two space dimensions. Background material and references have been added to make the notes self-contained. The book is suitable for use in a graduate-level course on the topic.

Titles in this series are co-published with the Courant Institute of Mathematical Sciences at New York University.


Graduate students and research mathematicians interested in partial differential equations.

Table of Contents

  • The wave equation
  • Conservation laws
  • Function spaces
  • The linear wave equation
  • Well-posedness
  • Semilinear wave equations
  • Wave maps
  • Wave maps with symmetry
  • Notes
  • Bibliography
Powered by MathJax
Return to List  Item: 1 of 1   

  AMS Home | Comments:
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia